Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 636843, 13 pages
http://dx.doi.org/10.1155/2008/636843
Research Article

Differentiable Solutions of Equations Involving Iterated Functional Series

Deparment of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 12 October 2008; Accepted 28 December 2008

Academic Editor: John Rassias

Copyright © 2008 Wei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kuczma, B. Choczewski, and R. Ger, Iterative Functional Equations, vol. 32 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1990. View at Zentralblatt MATH · View at MathSciNet
  2. K. Baron and W. Jarczyk, “Recent results on functional equations in a single variable, perspectives and open problems,” Aequationes Mathematicae, vol. 61, no. 1-2, pp. 1–48, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Nabeya, “On the functional equation f(p+qx+rf(x))=a+bx+cf(x),” Aequationes Mathematicae, vol. 11, pp. 199–211, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Z. Zhang, L. Yang, and W. N. Zhang, Iterative Equations and Embedding Flow, Scientific and Technological Education, Shanghai, China, 1998.
  5. N. Abel, Oeuvres Complètes, vol. 2, Christiana, Christiana, Ten, USA, 1881.
  6. J. M. Dubbey, The Mathematical Work of Charles Babbage, Cambridge University Press, Cambridge, UK, 1978. View at Zentralblatt MATH · View at MathSciNet
  7. J. G. Dhombres, “Itération linéaire d'ordre deux,” Publicationes Mathematicae Debrecen, vol. 24, no. 3-4, pp. 277–287, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. R. Zhao, “Existence and uniqueness theorem for the solution of the functional equation λ1f(x)+λ2f2(x)=F(x),” Journal of University of Science and Technology of China, vol. 13, pp. 21–27, 1983. View at Google Scholar · View at MathSciNet
  9. A. Mukherjea and J. S. Ratti, “On a functional equation involving iterates of a bijection on the unit interval,” Nonlinear Analysis: Theory, Methods & Applications, vol. 7, no. 8, pp. 899–908, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. N. Zhang, “Discussion on the iterated equation i=1nλifi(x)=F(x),” Chinese Science Bulletin, vol. 32, no. 21, pp. 1444–1451, 1987. View at Google Scholar
  11. W. N. Zhang, “Stability of the solution of the iterated equation i=1nλifi(x)=F(x),” Acta Mathematica Scientia, vol. 8, no. 4, pp. 421–424, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. N. Zhang, “Discussion on the differentiable solutions of the iterated equation i=1nλifi(x)=F(x),” Nonlinear Analysis: Theory, Methods & Applications, vol. 15, no. 4, pp. 387–398, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. N. Zhang, “An application of Hardy-Boedewadt's theorem to iterated functional equations,” Acta Mathematica Scientia, vol. 15, no. 3, pp. 356–360, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. G. Si, “The existence and uniqueness of solutions to a class of iterative systems,” Pure and Applied Mathematics, vol. 6, no. 2, pp. 38–42, 1990. View at Google Scholar · View at MathSciNet
  15. J. G. Si, “The C2-solutions to the iterated equation i=1nλifi(x)=F(x),” Acta Mathematica Sinica, vol. 36, no. 3, pp. 348–357, 1993. View at Google Scholar · View at MathSciNet
  16. M. Kulczycki and J. Tabor, “Iterative functional equations in the class of Lipschitz functions,” Aequationes Mathematicae, vol. 64, no. 1-2, pp. 24–33, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. Zhang, K. Nikodem, and B. Xu, “Convex solutions of polynomial-like iterative equations,” Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 29–40, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. Xu and W. Zhang, “Decreasing solutions and convex solutions of the polynomial-like iterative equation,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 483–497, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Zhang, L. Yang, and W. Zhang, “Some advances on functional equations,” Advances in Mathematics, vol. 24, no. 5, pp. 385–405, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Wang and J. G. Si, “Differentiable solutions of an iterative functional equation,” Aequationes Mathematicae, vol. 61, no. 1-2, pp. 79–96, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. V. Murugan and P. V. Subrahmanyam, “Existence of solutions for equations involving iterated functional series,” Fixed Point Theory and Applications, vol. 2005, no. 2, pp. 219–232, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. V. Murugan and P. V. Subrahmanyam, “Special solutions of a general iterative functional equation,” Aequationes Mathematicae, vol. 72, no. 3, pp. 269–287, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. Li and S. Deng, “Differentiability for the high dimensional polynomial-like iterative equation,” Acta Mathematica Scientia, vol. 25, no. 1, pp. 130–136, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. P. Li, “The C1 solution of the high dimensional iterative equation with variable coefficients,” College Mathematics, vol. 22, no. 3, pp. 67–71, 2006. View at Google Scholar
  25. J. Mai and X. Liu, “Existence, uniqueness and stability of Cm solutions of iterative functional equations,” Science in China Series A, vol. 43, no. 9, pp. 897–913, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet